Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Sudden coldness in body, numbness, tingling in legs, smoke alot. Could it be the reason?

All of a sudden my body started to feel pretty cold and I was experience some numbness and tingling in my legs. I smoked more cigarettes than I normally would last night, and I was wondering if this could be the reason why. I've only been smoking for two years and I smoke maybe less than a pack a week. Yesterday I probably had the equivalent of a pack and a half in a night.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understnd your concern.
Smoking is bad as we all know.
It is more considered as a killer in the current regime of work site stress.
People smoke more when stressed or distressed.
It does more harm than good. Consuming water can reduce stress.
In your case, the culprit here is your knowledge about smoking.
You are worried about your smoking habbit.
Your worry translated in to anxiety symptoms when you over used cigarettes.
You must have been sweating at that time, and a small draught caught you unaware.
You thought it might be something horrendous. That is it.
Just don't worry. But for good future, stop smoking.
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor